# SDR UIEA2019102195756

- Difficulty date: October 19, 2019
- Submitted: October 21, 2019
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 80,275 hours, 11,261 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING T/O, CLIMB, AND DESCENT; DETECTED A "DIRTY SOCKS" SMELL FROM THE RIGHT PACK/BLEED SYSTEM. SUSPECTED AEROSOLIZED ENG OIL IN BLEED SYSTEM.( RAN RIGHT ENGINE PER AMM 71-00-00. OPERATED RT PACK, NO SMELLS NOTED. AIRCRAFT OK FOR SERVICE.  NOTE: PERFORMED VISUAL INSPECTION OF RT PACK AREA, NO EVIDENCE OF OIL IAW AMM 21-23-00 AND AMM 21-51-00. )
